MathSciNet Relay Station
MathSciNet bibliographic data
MR2113939 53C42
Alías, Luis J.; Barros, Abdênago; Brasil, Aldir, Jr. A spectral characterization of the $H(r)$-torus by the first stability eigenvalue. Proc. Amer. Math. Soc. 133 (2005), no. 3, 875–884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement